Alert archive / Washington / Winter Storm Watches in 2011
Winter Storm Watch 9, NWS Spokane, WA
NWS Spokane, WA issued this winter storm watch at Nov 15, 2011, 3:36 AM PST for Pend Oreille County, Spokane County, Stevens County, Washington; Bonner County, Boundary County, Kootenai County, Idaho. It took effect at Nov 16, 2011, 12:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 15, 2011, 3:36 AM PST (11:36 UTC)
- In effect from
- Nov 16, 2011, 12:00 PM PST
- Expired
- Nov 15, 2011, 3:19 PM PST
- In force
- Issued by
- NWS Spokane, WA
Counties Bonner County, ID, Boundary County, ID, Kootenai County, ID, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 73 km from the middle of the area, began a volume at 11:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 11.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1587 m above ground
- 0-6 km bulk shear
- 97 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
121 WWUS46 KOTX 151136 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 336 AM PST TUE NOV 15 2011 ...MODERATE TO HEAVY SNOW POSSIBLE IN NORTHEASTERN WASHINGTON AND NORTHERN IDAHO... .A VIGOROUS STORM SYSTEM WILL BRING THE POTENTIAL FOR MODERATE TO HEAVY SNOW ACCUMULATIONS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING TO FAR NORTHEAST WASHINGTON AND EXTREME NORTH IDAHO. SNOW IS EXPECTED TO CHANGE OVER TO RAIN OR RAIN...SNOW MIX EARLY THURSDAY MORNING BELOW 3000 FEET. IDZ001-WAZ037-152000- /O.NEW.KOTX.WS.A.0009.111116T2000Z-111117T1200Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...SANDPOINT...RATHDRUM... BONNERS FERRY...PRIEST RIVER...EASTPORT... SCHWEITZER MOUNTAIN ROAD...COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS...SPRINGDALE-HUNTERS ROAD... ORIN-RICE ROAD...FLOWERY TRAIL ROAD 336 AM PST TUE NOV 15 2011 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * SNOW ACCUMULATIONS: 3 TO 5 INCHES IN THE VALLEYS AND 6 TO 10 INCHES IN THE MOUNTAINS. * ELEVATION: ALL ELEVATIONS. * TIMING: LIGHT SNOW WILL BEGIN AROUND NOON WEDNESDAY BECOMING HEAVY AT TIMES WEDNESDAY EVENING THROUGH THURSDAY MORNING. SNOW LEVELS WILL RISE NEAR 3000 FEET EARLY THURSDAY MORNING. * LOCATIONS INCLUDE: SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...EASTPORT...SCHWEITZER MOUNTAIN ROAD... COLVILLE...CHEWELAH...NEWPORT...KETTLE FALLS...SPRINGDALE- HUNTERS ROAD...ORIN-RICE ROAD...FLOWERY TRAIL ROAD * WINDS: VALLEY WINDS WILL GENERALLY BE LESS THAN 10 MPH. IN THE MOUNTAINS...SOUTH WINDS OF 15 TO 30 MPH WITH GUST TO 50 MPH WILL BE POSSIBLE OVER EXPOSED RIDGE TOPS. * IMPACTS: SNOW COVERED ROADS WILL MAKE TRAVEL TREACHEROUS AT TIMES WEDNESDAY EVENING THROUGH THURSDAY MORNING. MODERATE SNOW MAY BE FALLING DURING THE WEDNESDAY EVENING COMMUTE. A CHANGE TO RAIN OVERNIGHT WILL LEAD TO SLUSHY ROADWAYS. THE HEAVY WET NATURE TO THE SNOW MAY LEAD TO SMALL TREE LIMBS BREAKING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
044 WWUS46 KOTX 151824 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1024 AM PST TUE NOV 15 2011 ...MODERATE TO HEAVY SNOW POSSIBLE IN NORTHEASTERN WASHINGTON AND NORTHERN IDAHO... .A VIGOROUS STORM SYSTEM WILL BRING THE POTENTIAL FOR MODERATE TO HEAVY SNOW ACCUMULATIONS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING TO FAR NORTHEAST WASHINGTON AND EXTREME NORTH IDAHO. SNOW IS EXPECTED TO CHANGE OVER TO RAIN OR RAIN...SNOW MIX EARLY THURSDAY MORNING BELOW 3000 FEET. IDZ001-WAZ037-160230- /O.CON.KOTX.WS.A.0009.111116T2000Z-111117T1200Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...SANDPOINT...RATHDRUM... BONNERS FERRY...PRIEST RIVER...EASTPORT... SCHWEITZER MOUNTAIN ROAD...COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS...SPRINGDALE-HUNTERS ROAD... ORIN-RICE ROAD...FLOWERY TRAIL ROAD 1024 AM PST TUE NOV 15 2011 ...WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... A WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * SNOW ACCUMULATIONS: 3 TO 5 INCHES IN THE VALLEYS AND 6 TO 10 INCHES IN THE MOUNTAINS. * ELEVATION: ALL ELEVATIONS. * TIMING: LIGHT SNOW WILL BEGIN AROUND NOON WEDNESDAY BECOMING HEAVY AT TIMES WEDNESDAY EVENING THROUGH THURSDAY MORNING. SNOW LEVELS WILL RISE NEAR 3000 FEET EARLY THURSDAY MORNING. * LOCATIONS INCLUDE: SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...EASTPORT...SCHWEITZER MOUNTAIN ROAD... COLVILLE...CHEWELAH...NEWPORT...KETTLE FALLS...SPRINGDALE- HUNTERS ROAD...ORIN-RICE ROAD...FLOWERY TRAIL ROAD * WINDS: VALLEY WINDS WILL GENERALLY BE LESS THAN 10 MPH. IN THE MOUNTAINS...SOUTH WINDS OF 15 TO 30 MPH WITH GUST TO 50 MPH WILL BE POSSIBLE OVER EXPOSED RIDGE TOPS. * IMPACTS: SNOW COVERED ROADS WILL MAKE TRAVEL TREACHEROUS AT TIMES WEDNESDAY EVENING THROUGH THURSDAY MORNING. MODERATE SNOW MAY BE FALLING DURING THE WEDNESDAY EVENING COMMUTE. A CHANGE TO RAIN OVERNIGHT WILL LEAD TO SLUSHY ROADWAYS. THE HEAVY WET NATURE TO THE SNOW MAY LEAD TO SMALL TREE LIMBS BREAKING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
477 WWUS46 KOTX 152319 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 319 PM PST TUE NOV 15 2011 ...HEAVY SNOW EXPECTED IN NORTHEASTERN WASHINGTON AND NORTHERN IDAHO... .A VIGOROUS STORM SYSTEM WILL BRING HEAVY SNOW ACCUMULATIONS WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING TO FAR NORTHEAST WASHINGTON AND EXTREME NORTH IDAHO. SNOW IS EXPECTED TO CHANGE OVER TO RAIN OR A RAIN...SNOW MIX EARLY THURSDAY MORNING BELOW 3000 FEET. IDZ001-WAZ037-160730- /O.UPG.KOTX.WS.A.0009.111116T2000Z-111117T1200Z/ /O.NEW.KOTX.WS.W.0015.111116T2000Z-111117T1200Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...SANDPOINT...RATHDRUM... BONNERS FERRY...PRIEST RIVER...EASTPORT... SCHWEITZER MOUNTAIN ROAD...COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS...SPRINGDALE-HUNTERS ROAD... ORIN-RICE ROAD...FLOWERY TRAIL ROAD 319 PM PST TUE NOV 15 2011 ...WINTER STORM WARNING IN EFFECT FROM NOON WEDNESDAY TO 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO 4 AM PST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS: 3 TO 5 INCHES IN THE VALLEYS AND 6 TO 10 INCHES IN THE MOUNTAINS. * ELEVATION: INITIALLY ACCUMULATING SNOW WILL FALL AT ALL ELEVATIONS. OVERNIGHT SNOW LEVELS WILL RISE OFF OF THE VALLEY FLOOR SOUTH OF A SANDPOINT TO DEER PARK LINE. * TIMING: LIGHT SNOW WILL BEGIN AROUND NOON WEDNESDAY BECOMING HEAVY AT TIMES WEDNESDAY EVENING THROUGH THURSDAY MORNING. * LOCATIONS INCLUDE: SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...EASTPORT...SCHWEITZER MOUNTAIN ROAD... COLVILLE...DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS... SPRINGDALE-HUNTERS ROAD...ORIN-RICE ROAD...FLOWERY TRAIL ROAD * WINDS: VALLEY WINDS WILL GENERALLY BE LESS THAN 10 MPH. IN THE MOUNTAINS...SOUTH WINDS OF 15 TO 30 MPH WITH GUST TO 50 MPH WILL BE POSSIBLE OVER EXPOSED RIDGE TOPS...PRODUCING AREAS OF BLOWING SNOW. * IMPACTS: SNOW COVERED ROADS WILL MAKE TRAVEL TREACHEROUS AT TIMES WEDNESDAY EVENING THROUGH THURSDAY MORNING. HEAVY SNOW MAY BE FALLING DURING THE WEDNESDAY EVENING COMMUTE. A CHANGE TO RAIN OVERNIGHT WILL LEAD TO SLUSHY ROADWAYS. THE HEAVY WET NATURE TO THE SNOW MAY LEAD TO SMALL TREE LIMBS BREAKING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ WAZ042-160730- /O.NEW.KOTX.WW.Y.0026.111116T1400Z-111117T0600Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE FOLLOWING LOCATIONS...LEAVENWORTH...MAZAMA... TWISP...WINTHROP...STEHEKIN...CONCONULLY...BLEWETT PASS... LOUP LOUP PASS 319 PM PST TUE NOV 15 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM 6 AM TO 10 PM PST WEDNESDAY. * SNOW ACCUMULATIONS: 4 TO 7 INCHES...WITH HEAVIEST ACCUMULATIONS IN THE HIGHER VALLEYS NEAR THE CREST. * ELEVATION: ALL ELEVATIONS. * TIMING: SNOW WILL BEGIN WEDNESDAY MORNING AND CONTINUE THROUGH THE DAY. SNOW MAY CHANGE OVER TO A MIX OF SNOW...SLEET AND RAIN WEDNESDAY EVENING BEFORE TAPERING OFF LATE WEDNESDAY EVENING. * LOCATIONS INCLUDE: LEAVENWORTH...MAZAMA...TWISP...WINTHROP... STEHEKIN...CONCONULLY...BLEWETT PASS...LOUP LOUP PASS * WINDS: WINDS WILL BE GENERALLY LESS THAN 10 MPH IN VALLEYS. RIDGETOP WINDS WILL BE VERY GUSTY WITH BLOWING SNOW LIKELY. * IMPACTS: SNOW COVERED ROADS WILL MAKE TRAVEL TREACHEROUS AT TIMES WEDNESDAY. SNOW MAY BE FALLING DURING THE WEDNESDAY EVENING COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ IDZ004-160730- /O.NEW.KOTX.WS.A.0010.111116T2000Z-111117T1800Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN...FOURTH OF JULY PASS...DOBSON PASS... LOOKOUT PASS 319 PM PST TUE NOV 15 2011 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. * SNOW ACCUMULATIONS: 2 TO 5 INCHES IS POSSIBLE IN THE VALLEYS INCLUDING THE INTERSTATE 90 CORRIDOR. * ELEVATION: INITIALLY...SNOW WILL FALL AT ALL ELEVATIONS. THE SNOW LEVEL WILL RISE TO 3000 TO 4000 FEET WEDNESDAY NIGHT. * TIMING: SNOW WILL BEGIN WEDNESDAY AFTERNOON AND CONTINUE THROUGH THE EVENING COMMUTE PERIOD. SNOW LEVELS WILL RISE OVERNIGHT...BUT HEAVY SNOW WILL CONTINUE IN THE MOUNTAINS THROUGH THURSDAY MORNING. * LOCATIONS INCLUDE: KELLOGG...PINEHURST...OSBURN...WALLACE... MULLAN...FOURTH OF JULY PASS...DOBSON PASS...LOOKOUT PASS * WINDS: VALLEY WINDS WILL GENERALLY BE LESS THAN 10 MPH. WINDS ON RIDGETOPS AND EXPOSED HIGHER TERRAIN WILL BE 15 TO 30 MPH WITH GUSTS AS HIGH AS 50 MPH...CREATING BLOWING AND DRIFTING SNOW. * IMPACTS: SNOW COVERED ROADS WILL MAKE TRAVEL TREACHEROUS AT TIMES WEDNESDAY. SNOW MAY BE FALLING DURING THE WEDNESDAY EVENING COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this winter storm watch went out at Nov 15, 2:39 AM PST, 57 minutes earlier.
Area forecast discussion, Nov 15, 2:39 AM PST, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPOKANE WA 239 AM PST Tue Nov 15 2011 .SYNOPSIS... With the exception of some scattered mountain snow showers today, the Inland Northwest will experience a quiet weather day. A vigorous storm system will impact the region Wednesday into Thursday bringing heavy mountain snow and another round of windy conditions. Friday will be unseasonably cold with the potential for accumulating snow in the low elevations. The colder than average conditions will linger through the weekend. && .DISCUSSION... Today and Tonight: Surface pressure gradients have weakened considerably since Monday afternoon. The 2am surface chart over the Inland Northwest shows that most reporting stations in eastern Washington and north Idaho have winds of 5mph or less. Pressure gradients will remain weak for the next 24 hours giving the region a reprieve from the unrelenting wind of the last couple of days. Weak mixing and cold morning temperatures will limit warming today despite mainly sunny skies in central and eastern Washington. Scattered snow showers will be limited to the mountains of the Idaho Panhandle and the Cascade Crest today. Cool northwest flow between 850-500mb and a conditionally unstable atmosphere to approximately 10 thousand feet above sea level will contribute to orographic showers through mid to late afternoon. Additional mountain snow accumulations will generally be less than 2 inches. Low temperatures tonight may be the coldest of the season so far over much of the Spokane Forecast area. Winds will be light through the evening with mainly clear skies. Dry dewpoint temperatures will allow temperatures to radiate quickly. Increasing clouds associated with Wednesday's storm will arrive during the early morning hours over the Cascades and central Washington, but the high clouds may have little influence on radiational cooling. /GKoch Wednesday through Friday: A fairly complex set of storm systems will impact the Inland NW bringing two waves of precipitation. The first set to arrive Wednesday and linger into Thursday with a second on Friday. The Wed/Thur system will transport very moist air into the region so while precipitation will begin as snow, most valley locations will experience a change to rain overnight. Cooler air arrives late Thursday and Friday keeping Friday's system mainly a snow maker. Within the next 24 hours, models are in strong agreement that the cold core mid-level low over northern Alaska will dig south, phasing with a weak wave and subtropical moisture plume arching over the central Pacific ridge. This will result in a strengthening storm system off the WA coast which will track through the region Wednesday afternoon into Thursday. Wetbulb cooling will allow most locations to start off as snow but a swift change to rain is progged for Eastern WA and northern ID overnight as a 40-50kt low-level jet pumps the mild subtropical air into the region. The high water content will lead to moderate QPF amts and sorting these amounts from snow to rain has been quite the challenge. We have made some cosmetic changes to the snow amounts based on 00z SREF/GFS guidance which was preferred for timing versus the slower NAM. Overall, we looking for 2-4 inches for most valley locations along and north of highway 2 as well as the ID Palouse and Silver Valley. This includes locations like Kellogg, Coeur D Alene, Spokane, Davenport, Waterville, Wenatchee, Omak, and Republic to name a few. Higher amounts are anticipated for the East Slopes which generally range from 5-9 inches in the valleys to over a foot along the Crest. The highest snowfall amounts are expected in the northeastern Mtns of WA and northern Idaho Panhandle (WAZ037 and IDZ001). Due to the slower transition to rain and enhanced qpf amts from the terrain and some weak dynamics along with the potential for a triple point feature, the valleys should see more on the order of 3-5 inches with 6-10" in the mountains. These mountain amounts will be possible in the Central Panhandle Mtns as well but the warming will be quicker to arrive and valleys amounts should be a few inches less. All things considered, it looks like most aforementioned locations will need a winter weather advisory with a potential warning amounts in WAZ37/IDZ001 and will address these issues with a winter storm watch and update to the Hazardous Weather Outlook. Other points to address will be the potential for a mix of sleet and perhaps brief freezing rain over the East Slopes valleys and Wenatchee River Valley as the warmer midlevel air punches into the cooler dome trapped along the lee of the Cascades. While this will be short-lived, this wintry mix could lead to an hour or so of light icing on top of any snow that falls. Winds will be the second concern with the storm. NAM/GFS indicate winds just above the stable layer (2000' agl) in the warm sector to increase into the 45-60 kt range. While there is not a whole lot of confidence that these winds will descend to the lower valleys, exposed peaks and ridges will be highly vulnerable to very strong gusts. This includes locations like the Northern Blues Mtns, Central Panhandle Mtns, Mt Spokane, and potentially the highest points of Mica Peak and South Hill. These winds will become more of concern into Thursday morning as the cold occlusion presses through and the layer becomes better mixed. Opted to include the Waterville Plateau and higher ridges of the East Slopes into this wind threat for early Thursday morning where the front will be first to move through. We will be monitoring this closely for potential wind highlights. The first storm system will track east of the area Thursday afternoon with mainly orographic showers persisting in the favored mountain locations. The break will be short-lived as a deep Polar trough sags into the Pac NW and a deepening surface low tracks along the WA/OR border. There are still apparent model differences with this track but it is looking more and more likely that a deformation zone will set up across the CWA drawing moisture around the northeastern quadrant of the low...into an increasing unstable environment as upper-level trough settles in. Snow ratios will be pretty high and it won't take very much qpf to squeeze out several inches of snow with winter highlights highly possible once we get through storm one. Following a relatively brisk and dry weekend, a pair of storm systems will return to start the work-week with one expected on Monday and second Tuesday. The below normal temperatures left in place over the weekend will allow Monday's system to bring the potential for more valley snow with Tuesday's system a bit warmer and lower probability for widespread valley snow. /sb && .AVIATION... 06Z TAFS...Northwest flow over the region will keep some lingering snow showers across the higher terrain of the Panhandle through the night, otherwise variable cloud cover can be expected. The surface winds have decoupled from the upper level flow and will be be mainly light from the west. This would give the potential for stratus formation early in the morning, however satellite loops show much drier air moving in from the northwest and dew points have also dropped with departures 10f or more. As such will not put any stratus in the tafs now and will monitor this through the night. After 20z expect a sct-bkn cumulus deck at most af site but ceilings will remain vfr and winds light from the south and southwest. /Tobin && .PRELIMINARY POINT TEMPS/POPS... Spokane 37 17 36 35 42 26 / 10 0 80 100 20 30 Coeur d'Alene 37 15 35 34 40 26 / 10 0 70 100 30 30 Pullman 36 22 38 38 42 29 / 10 0 70 80 30 40 Lewiston 44 25 47 42 48 28 / 10 0 50 60 20 40 Colville 37 16 34 31 39 22 / 10 0 100 100 30 20 Sandpoint 35 15 35 33 38 23 / 10 0 60 100 50 20 Kellogg 32 21 34 34 35 25 / 30 10 70 100 60 50 Moses Lake 43 19 41 35 45 22 / 0 0 80 40 10 30 Wenatchee 43 25 35 33 42 27 / 0 0 100 60 10 40 Omak 39 16 33 29 41 17 / 10 0 100 70 10 40 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Hazardous weather outlook, Nov 14, 3:55 PM PST, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 355 PM PST MON NOV 14 2011 IDZ001>004-026-027-WAZ031>038-041>044-160000- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 355 PM PST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A PAIR OF SNOW PRODUCING STORMS ARE EXPECTED OVER THE NEXT WEEK. LIGHT TO MODERATE VALLEY SNOW ACCUMULATIONS ARE POSSIBLE WEDNESDAY AND WEDNESDAY EVENING. MODERATE TO HEAVY SNOW ACCUMULATIONS WILL BE LIKELY IN THE MOUNTAINS. WINDY CONDITIONS WILL DEVELOP WEDNESDAY NIGHT AND INTO THURSDAY WITH LOCAL GUSTS TO 45 MPH POSSIBLE ON EXPOSED TERRAIN. A SECOND STORM SYSTEM WITH THE POTENTIAL FOR WIDESPREAD MODERATE TO LOCALLY HEAVY VALLEY AND BASIN ACCUMULATIONS IS EXPECTED ON FRIDAY. WINTRY CONDITIONS WITH SNOW SHOWERS AND MUCH COOLER TEMPERATURES WILL PERSIST INTO NEXT WEEKEND.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 3:19 PM PST | Winter Storm Warning | OTX | Pend Oreille, Spokane, Stevens | 43 hr |
| Nov 15, 3:19 PM PST | Winter Weather Advisory | OTX | Adams, Chelan, Douglas, Ferry, Grant, Lincoln and 2 more | 37 hr |
| Nov 15, 3:19 PM PST | Winter Storm Watch | OTX | Benewah, Kootenai, Latah, Shoshone | 7 hr |
Nearby
Winter Storm Watches in Washington, 2011Winter Storm Watches in Idaho, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.